X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
54e20 (22) 22
mathematics (13) 13
mathematics, general (6) 6
54f45 (3) 3
mathematics - general topology (3) 3
54c10 (2) 2
54d20 (2) 2
54d50 (2) 2
54e35 (2) 2
algebra (2) 2
collins-roscoe mechanism (2) 2
collins–roscoe mechanism (2) 2
d -space (2) 2
d-space (2) 2
geometry (2) 2
mathematics, applied (2) 2
metric-spaces (2) 2
topological-spaces (2) 2
well-ordered (2) 2
03e50, 54e20 (1) 1
03e65 (1) 1
46b03 (1) 1
46b20 (1) 1
46b26 (1) 1
54a25 (1) 1
54b10 (1) 1
54c05 (1) 1
54c08 (1) 1
54d15 (1) 1
54d20 54e20 (1) 1
54d30 (1) 1
54d55 (1) 1
54e30 (1) 1
54e35, 54e30, 54e25, 54e20, 54e18 (1) 1
54e40 (1) 1
54g20 (1) 1
ams subject classifications : primary 54e35, secondary 54e20, 54e30 (1) 1
analysis (1) 1
astrophysics (1) 1
atsuji space (1) 1
baire-one function (1) 1
bases for selected accumulation (1) 1
c -nagata (1) 1
c -semi-stratifiable (1) 1
c -stratifiable (1) 1
c-nagata (1) 1
c-semi-stratifiable (1) 1
c-stratifiable (1) 1
cauchy-sequentially regular (1) 1
cauchy-sequentialy regular (1) 1
closed images (1) 1
compact mappings (1) 1
cosmic space (1) 1
cosmic spaces (1) 1
cosmic-cs-network (1) 1
cosmic-weak-base (1) 1
cosmology and extragalactic astrophysics (1) 1
countable tightness (1) 1
covering dimension (1) 1
descriptive banach spaces (1) 1
developability of semistratifiable spaces (1) 1
developable (1) 1
elastic space (1) 1
equiconnected space (1) 1
equivalence (1) 1
function of the alpha-th baire class (1) 1
function of the α -th baire class (1) 1
function of the α-th baire class (1) 1
g-functions (1) 1
generalization of open bases and networks (1) 1
geometry and topology (1) 1
hausdorff metric (1) 1
high energy astrophysical phenomena (1) 1
hyperspace (1) 1
instrumentation and methods for astrophysics (1) 1
k –networks (1) 1
k –spaces (1) 1
k-network (1) 1
k-networks (1) 1
k-semi-stratifiable spaces (1) 1
k-spaces (1) 1
large inductive dimension (1) 1
lattice (1) 1
linearly semi-stratifiable space (1) 1
locally cosmic spaces (1) 1
locally finite (1) 1
locally uniformly rotund norm (1) 1
logic (1) 1
lower semi-continuous (1) 1
martin's axiom (1) 1
martin’s axiom (1) 1
mathematical analysis (1) 1
mathematics - logic (1) 1
measurability (1) 1
metric space (1) 1
metrizable (1) 1
moore (1) 1
moore spaces (1) 1
multidisciplinary sciences (1) 1
multiple slice localization (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Acta Mathematica Hungarica, ISSN 0236-5294, 5/2011, Volume 131, Issue 3, pp. 275 - 284
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 5/2013, Volume 139, Issue 3, pp. 245 - 251
We study the relationship between the Collins–Roscoe mechanism and D-spaces, and prove that well-ordered (F) spaces are D-spaces. This improves a previous... 
54D20 | 54E20 | Collins–Roscoe mechanism | well-ordered (F) | Mathematics, general | Mathematics | 54D15 | D -space | Collins-Roscoe mechanism | D-space | MATHEMATICS | TOPOLOGICAL-SPACES | LATTICE | Mathematics - General Topology
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 12/2013, Volume 21, Issue 4, pp. 691 - 709
Linear topological characterizations of Banach spaces E ⊂ ℓ ∞ (Γ) which admit pointwise locally uniformly rotund norms are obtained. We introduce a new way to... 
54E30 | 54E40 | Descriptive Banach spaces | 54E20 | 46B20 | Mathematics | 54E35 | Nonlinear transfer | Geometry | Moore spaces | 46B26 | Locally uniformly rotund norm | 46B03 | Analysis | Renorming theory | Multiple slice localization | σ -spaces
Journal Article
Studia Scientiarum Mathematicarum Hungarica, ISSN 0081-6906, 09/2011, Volume 48, Issue 3, pp. 320 - 330
In this paper, we characterize k-semi-stratifiable spaces by semi-continuous functions and give some applications. Also we give the similar characterizations... 
Secondary 26A15 | upper semicontinuous | lower semi-continuous | order-preserving maps | Primary 54E20, 54C08 | k-semi-stratifiable spaces | g-functions | MATHEMATICS | upper semi-continuous
Journal Article
Studia Scientiarum Mathematicarum Hungarica, ISSN 0081-6906, 06/2011, Volume 48, Issue 2, pp. 145 - 159
In this paper, we prove that a space X is a weak-open compact image of a locally separable metric space if and only if X has a uniform cosmic-weak-base if and... 
cosmic-cs-network | locally cosmic spaces | s-mappings | Weak-open mappings | cosmic-weak-base | weak-developments | compact mappings | point countable covers | Primary 54E20, 54E40, 54C10, 54D55 | uniform covers | MATHEMATICS
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 1985, Volume 116, Issue 1, pp. 131 - 141
Journal Article
Central European Journal of Mathematics, ISSN 1895-1074, 6/2012, Volume 10, Issue 3, pp. 1042 - 1053
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 1983, Volume 105, Issue 2, pp. 279 - 284
Journal Article
Pacific J. Math, 1986, Volume 125, Issue no. 1, pp. 177 - 185
Journal Article
Pacific J. Math, 1984, Volume 113, Issue no. 1, pp. 85 - 91
Journal Article
Pacific J. Math, 1984, Volume 113, Issue no. 2, pp. 407 - 416
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 8/2008, Volume 58, Issue 4, pp. 497 - 508
A metric space (X, d) is called an Atsuji space if every real-valued continuous function on (X, d) is uniformly continuous. It is well-known that an Atsuji... 
hyperspace | locally finite | Algebra | uniform continuity | Atsuji space | Primary 54C05, 54E40, 54E50, 54E20 | Mathematics, general | Mathematics | proximal | Vietoris | Hausdorff metric | Cauchy-sequentially regular | Hyperspace | Proximal | Vietoris locally finite | Cauchy-sequentialy regular | Uniform continuity | TOPOLOGY | MATHEMATICS | METRIC-SPACES
Journal Article
Topology and its Applications, ISSN 0166-8641, 2007, Volume 154, Issue 12, pp. 2449 - 2456
Journal Article
Pacific J. Math, 1979, Volume 81, Issue no. 2, pp. 435 - 446
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 08/1974, Volume 53, Issue 2, pp. 319 - 326
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 1971, Volume 37, Issue 3, pp. 697 - 700
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 8/2005, Volume 21, Issue 4, pp. 929 - 936
Journal Article
Annals of the New York Academy of Sciences, ISSN 0077-8923, 05/1996, Volume 788, Issue 1, pp. 133 - 137
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 1981, Volume 97, Issue 1, pp. 183 - 195
Journal Article
Pacific J. Math, 1983, Volume 108, Issue no. 1, pp. 121 - 128
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.